# SDR UHLA201607140363

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 33,537 hours, 28,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR STEPS WILL NOT DEPLOY. R & R MAIN DOOR FOLD OUT BACK STOP IAW AMM 52-13-02. OPS TEST GOOD.
